# SDR MWEA99266

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 995575213
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR NUMBER 1 BEAM IS CRACKED AT FORWARD END UNDER FITTING.  MTC FABRICATED AND INSTALLED NEW FITTING.
